# SDR 95ZZZX5997

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100RE
- Make and model: Beech B-60
- Aircraft serial: P570
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 563800561
- Condition: Shorted
- Location: Cell
- Component: Gillbatt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD/ACID BATTERY SHORTED BETWEEN CELLS CAUSING BATTERY TO OVERHEAT AND LOSS OF POWER.
